Existence of global solutions of the Yang-Mills, Higgs and spinor field equations in 3+1 dimensions
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 4, p. 481-506
@article{ASENS_1981_4_14_4_481_0,
     author = {Choquet-Bruhat, Yvonne and Christodoulou, Demetrios},
     title = {Existence of global solutions of the Yang-Mills, Higgs and spinor field equations in $3+1$ dimensions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 14},
     number = {4},
     year = {1981},
     pages = {481-506},
     doi = {10.24033/asens.1417},
     zbl = {0499.35076},
     mrnumber = {84c:81041},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1981_4_14_4_481_0}
}
Choquet-Bruhat, Yvonne; Christodoulou, Demetrios. Existence of global solutions of the Yang-Mills, Higgs and spinor field equations in $3+1$ dimensions. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 4, pp. 481-506. doi : 10.24033/asens.1417. http://www.numdam.org/item/ASENS_1981_4_14_4_481_0/

[1] M. Berger, and D. Ebin, J. Diff. Geometry, 3, 1969, p. 379-392. | MR 42 #993 | Zbl 0194.53103

[2] T. Branson, J. Diff. Geometry (à paraître).

[3] J. Chadam, Appl. Anal., 3, 1973, p. 377-402. | MR 53 #15172 | Zbl 0339.35059

[4] Y. Choquet-Bruhat, The Cauchy Problem for Einstein and Yand-Mills field equations, Marcel Grossmann meeting 1979, proceedings to appear.

[5] Y. Choquet-Bruhat, Comptes rendus Acad. Sc., Paris, t. 292, 1981, p. 153. | MR 82f:81037 | Zbl 0498.35053

[6] Y. Choquet-Bruhat and D. Christodoulou, Elliptic Systems in Hilbert Spaces on Manifold which are Euclidean at Infinity (Acta Matem. 146, p. 129-150 1981). See also C. R. Acad. Sc, Paris, 290, 1980, p. 781 for a version of this paper in French. | MR 82c:58060 | Zbl 0484.58028

[7] Y. Choquet-Bruhat, D. Christodoulou and M. Francaviglia, Ann. Inst. Henri-Poincaré, 29, n° 3, 1978. | Numdam | MR 80i:83010 | Zbl 0412.35018

[8] Y. Choquet-Bruhat and C. Dewitt-Morette, Analysis Manifolds and Physics, 2nd edition, North Holland, 1981.

[9] D. Christodoulou, Comptes rendus Acad. Sc., Paris, T. 292, 1981.

[10] D. Christodoulou, J. Maths pures et appl., 1981, p. 99. | Zbl 0474.35062

[11] D. Eardley and V. Montcrief, The Global Existence of Yanf Mills Fields in 4 Dimensional Space Time. I, Local Existence and Smoothness Properties; II, Global Existence (to appear).

[12] R. T. Glassey and W. A. Strauss, J. Maths Phys., 20, (3), 1979, p. 454-458. | MR 80b:81024

[13] R. T. Glassey and W. A. Strauss, Commun. Math. Phys., 65, 1979, p. 1-13. | MR 80c:81064 | Zbl 0402.35069

[14] R. T. Glassey and W. A. Strauss, Commun. Math. Phys., 67, 1979, p. 51-67. | MR 80d:81071 | Zbl 0425.35085

[15] J. Ginibre and G. Velo, The Cauchy Problem for Coupled Yang-Mills and Scalar fields in the Temporal Gauge, Orsay preprint, 1981 ; See also Phys. Lett. 99 B 1981, p. 405.

[16] T. Hughes, T. Kato and J. Marsden, Arch. Rat. Mech. and Anal., t. 63, 1976, p. 276-294. | MR 54 #8041 | Zbl 0361.35046

[17] R. Kerner, Ann. Inst. Henri-Poincaré, vol. XX, n° 3, 1974, p. 279-283. | Numdam | MR 53 #7276 | Zbl 0285.35059

[18] J. Leray, I.A.S., Princeton, 1952.

[19] A. Lichnerowicz, Bull. Soc. Maths, 92, 1964, p. 11-100 ; Ann. Inst. Henri-Poincaré, I, n° 3, 1964, p. 233-290. | Numdam | Numdam | Zbl 0138.44301

[20] V. Montcrief J. Math. Phys., 21, (8), 1980, p. 2291-2296.

[21] L. Nirenberg and H. Walker, J. Math. Anal. Appl., 42, 1973, p. 271. | MR 47 #9354 | Zbl 0272.35029

[22] R. Penrose, in Battelle Rencontres, C. Dewitt and J. Wheeler, Eds, Benjamin, 1967.

[23] I. E. Segal, Bull. Soc. Math, 91, 1963, p. 129-135. | Numdam | MR 27 #3928 | Zbl 0178.45403

[24] I. E. Segal, J. Funct. Analysis, 1980.

[25] I. E., Segal, Mathematical Cosmology and Extragalactic Astronomy, Acad. Press, 1976. | MR 58 #14894